# SDR DALA2025040702653

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0893769) PERFORM REPAIR STA 727 FRAME INNER CHORD AT LEVEL STRINGER 18A RH SIDE AT AFT CARGO COMPARTMENT. PERFORMED REPAIR STA 727 FRAME INNER CHORD AT LEVEL STRINGER 18A RH SIDE AT AFT CARGO COMPARTMENT IN CONJUNCTION WITH AMDS CARD 5311-01251-02B.
